# SDR AALA202006089002

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 17,713 hours, 6,793 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT FORWARD PASSENGER/CREW DOOR, SLIDE WARNING LIGHT SHOWS ARMED WHILE HANDLE IS IN DISARM POSITION.  ACCOMPLISHED AMM TASK 52-11-00-810-807-A, REMOVED AND REPLACED WARNING LIGHT PANEL PER AMM 52-73-21 (B0401), OKAY FOR SERVICE.
